# SDR MWEA050129

- Difficulty date: December 1, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 45,271 hours, 45,535 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59361981
- Condition: Damaged
- Location: Sta 522-579
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 21 RIGHT IS DAMAGED AT STATION 522-579.  FABRICATED AND INSTALLED NEW SECTION OF LONGERON.
